# SDR ASMF201602008

- Difficulty date: January 29, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N783AM
- Make and model: Boeing 787-8
- Aircraft serial: 37167
- Aircraft time: 659 hours, 115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1152935
- Condition: Failed
- Location: Cabin
- Part time: 659 hours, 115 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, THE EMER LIGHT FAILURE CODES 33-12106, 33-12107, 33-12120 & 33-12129 WERE SHOWN.  PERFORMED REVISION DETECTING THE ROWS 28 - 33 LIGHTS TURNED OFF & DURING THE APPLICATION OF TROUBLESHOOTING PROCEDURE, IT WAS DETECTED THAT CONTROL UNIT WCU-DR4 PRIMARY M3351008 NOT EFFECTED THE RELEASE OF THE EMER LIGHTS.  CONTROL UNIT WCU-DR4 PRIMARY M3351008 WAS REPLACED IAW DMC-B787-A-33-51-07-01A-A, TESTED CORRECT.
